# SDR AALA20100816TUL11

- Difficulty date: August 16, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N643AA
- Make and model: Boeing 757223
- Aircraft serial: 24601
- Aircraft time: 61,903 hours, 21,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT IS CORRODED ON BOTTOM SIDE AT 1510 BUTTLINE 3 LEFT.  INSTALLED FLOORBOARD STRINGER SPLICE DOUBLER PER AARD 53-60-53-7.
